MathSciNet Relay Station
MathSciNet bibliographic data
MR1884159 60G51 (60G52)
Rüschendorf, Ludger; Woerner, Jeannette H. C. Expansion of transition distributions of Lévy processes in small time. Bernoulli 8 (2002), no. 1, 81–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement